I just received your books and I am looking forward to
learning more about how to rid myself of this disease.
After being told that my treatment wasn't working, my
doctor wanted me to have an MRI.
When the results came back, he told me that I have 5
white matter lesions on the left side of my brain and
that they where probably caused by the Interferon.
Do you have any knowledge of any damage that Interferon
does to the brain and if so would you tell me where I
can find this information for myself?
Thank you for all of your help.
I have a few clients that have told me nearly the exact
same story as you. I do know that interferon interferes
with the neurotransmitters in the brain stem where there
are 15 BILLION brain cells that control everything in
In the 'news wire' under 'considering pegulated interferon'
on the front page of my website, www.hepatitiscfree.com
there is a warning from schering plough stating that 'Alpha
interferon's, including PEG-INTRON, cause or aggravate
fatal or life-threatening neuropsychiatric, autoimmune,
ischemic and infectious disorders'.
This statement pretty much covers your problem. So when
you ask me if I have heard of your condition from other
clients the answer is definitely YES, and I have heard
of it from the makers of PEG INTRON, schering plough.
I think you and the rest of the hundreds of thousands
of people the FDA is allowing schering plough to use as
gunnie pigs should sue this dispicable company.
Even more I think that they should be prosecuted for criminal
was voted one of the 10 worst run companies
in the world right up there with ENRON.
They have killed more people than any other company and
were fined 500,000,000 (five hundred million dollars)
for there quality control problems in 2002, the biggest
fine ever levied by the FDA.
Does that give you any insight about who you are dealing
If they did not have BILLIONS of Dollars they would be
out of business!
I will keep looking for the sources of information for
you. Please keep reminding me, it makes responding easier
for me as I am extremely busy.